Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 77, NWS Twin Cities, MN

July 1, 2019Watonwan County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 1, 2019, 3:27 PM CDT for Watonwan County, Minnesota. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2019, 3:27 PM CDT (20:27 UTC)
Expired
Jul 1, 2019, 4:17 PM CDT
In force
50 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 128 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 4:14 PM CDTTSTM WND GST 552 Ne Madelia, MNMNDOT RWIS SENSOR ALONG HIGHWAY 60.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 3:14 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.5 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2019-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2019-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
982 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
-90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

042 
WUUS53 KMPX 012027
SVRMPX
MNC165-012130-
/O.NEW.KMPX.SV.W.0077.190701T2027Z-190701T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
327 PM CDT Mon Jul 1 2019

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Watonwan County in south central Minnesota...

* Until 430 PM CDT.

* At 326 PM CDT, a severe thunderstorm was located over Mountain
  Lake, or 10 miles northeast of Windom, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Butterfield around 340 PM CDT.
  St. James around 355 PM CDT.
  Lewisville around 410 PM CDT.
  Madelia around 415 PM CDT.

Other locations impacted by this severe thunderstorm include
Sveadahl, Grogan, St James Airport, Darfur, La Salle, Echols, South
Branch and Odin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4385 9486 4411 9486 4411 9437 4408 9436
      4385 9437
TIME...MOT...LOC 2026Z 270DEG 31KT 4397 9495 

HAIL...1.00IN
WIND...60MPH
 
$$

BORGHOFF
3 follow-up statements
360 
WWUS53 KMPX 012044
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
344 PM CDT Mon Jul 1 2019

MNC165-012130-
/O.CON.KMPX.SV.W.0077.000000T0000Z-190701T2130Z/
Watonwan MN-
344 PM CDT Mon Jul 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WATONWAN COUNTY...

At 344 PM CDT, a severe thunderstorm was located near Butterfield, or
20 miles east of Windom, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  St. James around 350 PM CDT.
  Madelia and Lewisville around 410 PM CDT.

Other locations impacted by this severe thunderstorm include
Sveadahl, Grogan, St James Airport, Darfur, La Salle, Echols, South
Branch and Odin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4385 9486 4411 9486 4411 9437 4408 9436
      4385 9437
TIME...MOT...LOC 2044Z 270DEG 31KT 4397 9473 

HAIL...1.00IN
WIND...60MPH
 
$$

BORGHOFF
689 
WWUS53 KMPX 012057
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
357 PM CDT Mon Jul 1 2019

MNC165-012130-
/O.CON.KMPX.SV.W.0077.000000T0000Z-190701T2130Z/
Watonwan MN-
357 PM CDT Mon Jul 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WATONWAN COUNTY...

At 357 PM CDT, a severe thunderstorm was located near St. James, or
23 miles north of Fairmont, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Lewisville around 405 PM CDT.
  Madelia around 410 PM CDT.

Other locations impacted by this severe thunderstorm include
Sveadahl, Grogan, St James Airport, La Salle, Echols, South Branch
and Odin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4385 9486 4399 9486 4411 9476 4411 9437
      4408 9436 4385 9437
TIME...MOT...LOC 2057Z 269DEG 33KT 4397 9455 

HAIL...1.00IN
WIND...60MPH
 
$$

BORGHOFF
700 
WWUS53 KMPX 012117
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
417 PM CDT Mon Jul 1 2019

MNC165-012127-
/O.CAN.KMPX.SV.W.0077.000000T0000Z-190701T2130Z/
Watonwan MN-
417 PM CDT Mon Jul 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR WATONWAN COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.

LAT...LON 4385 9486 4399 9486 4411 9476 4411 9437
      4408 9436 4385 9437
TIME...MOT...LOC 2115Z 270DEG 31KT 4397 9430 

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:55 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jul 1, 12:55 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1255 PM CDT Mon Jul 1 2019

.UPDATE...
Issued at 1147 AM CDT Mon Jul 1 2019

Main change being made to the forecast for today is to shift precip
chances for this afternoon/evening south. The composite stationary
front/outflow boundary is down on the IA border this morning. This
will nudge north slightly this afternoon, with CAMs in good
agreement on thunderstorms erupting along this boundary between 20-
21z (3-4 pm). Right now, we are seeing good agreement on the heavy
rain axis this afternoon/evening setting up along a 2-county wide
area form Brown/Watonwan counties over to Goodhue/Dodge county.
This is where it is looking increasingly likely we will see a band
of 1-3" of rain, with pockets of 3-5".  In all likelihood, we will
be needing a flash flood watch for these and surrounding counties
later this afternoon.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 446 AM CDT Mon Jul 1 2019

Surface analysis early this morning shows a cold front emanating
from a surface low over Hudson Bay extending southwest through
northeast MN into southwestern MN. A quasi-stationary surface
front which has remained generally in place from the central
Plains through the Upper Mississippi River Valley into the Ohio
Valley persists, residing nearly atop the MN/IA border. A low
pressure center is analyzed along it over the small portion of the
SD border with IA. Aloft, relative zonal flow is in place from the
northern Rockies to the Great Lakes while moisture surges into the
region from the Baja Cali region, on the western fringes of the
flattened upper level ridge. Also, an upper level low is rotating
over Hudson Bay, spinning a few shortwave trough axes on its
southern periphery.

With the upper level low expected to remain with a zonal E-W
trajectory through tomorrow, the slowly-progressing cold front
will push across MN/WI this morning. However, the E-W oriented
surface front to the south will remain in place. With this
continued low-level focus in place while moisture continues to
surge in from the southwest along with kicker shortwaves aloft
around the large rotating low, chances are high for continued
showers and thunderstorms through early Tuesday morning. KMPX
radar this morning continues to show areas of rain and
thunderstorms, some of which are producing heavy rain, and these
areas will slowly move east through this morning. Given rainfall
amounts of 2-4" already across much of southern MN, it will not
take much to exceed FFG, especially with PWATs still in the
1.8"-2.0" range. As such, will maintain a Flash Flood Watch over
much of southern MN through midday. Rainfall is expected to taper
off to more widely scattered showers this afternoon. However,
CAMs continue to show another round of rain and thunderstorms,
potentially taking on the form of another well-organized MCS this
evening (similar to what was experienced late Sunday evening).
Therefore, the potential continues for another round of severe
weather in southern MN with damaging winds and large hail. SPC
continues to highlight southern MN in a Slight Risk and this is
certainly reasonable for this evening.

The low pressure center analyzed along the stalled front will
slowly shift ESE into northwest Iowa by Tuesday evening, which
will allow precipitation chances to gradually diminish from late
tonight through the day tomorrow. While heavy rain cannot be ruled
out for tomorrow in an isolated fashion, severe weather chances
become nil tomorrow with the departure of the surface low and much
weaker upper level support.

As for temperatures, the frontal and precip complications for
today will mean rather extensive cloud cover throughout the day
today so highs will run on the cooler side. Look for max temps in
the mid 70s to mid 80s. With more sporadic precip chances tomorrow
along with less frontal influence, more breaks in the overcast can
be expected. As such, highs will run a little warmer over, in the
low-mid 80s across the WFO MPX coverage area.

.LONG TERM...(Tuesday night through Sunday)
Issued at 446 AM CDT Mon Jul 1 2019

The idea of having scattered showers/thunderstorms through the
rest of the week and the upcoming weekend has not changed and is
reflected in the latest forecast.

The stalled surface front to the south will generally remain in
place through at least Thursday while another cold front looks to
push through the MN/WI region Wednesday-Thursday. This will keep
the highly moist atmosphere in place along with the low-level
focus for additional showers/thunderstorms over southern MN into
western WI. While severe chances are low, they cannot be ruled out
altogether as the highly unstable atmosphere will be susceptible
to nearly no capping and any appreciable impulse aloft would be
capable of producing isolated strong/severe storms. In addition,
the multiple moisture sources of the Pacific plus Baja regions
will still have pathways to bring ample moisture into the region
for decent rainfall.

By late week, with the passage of the cold front, weak high
pressure will move into the Upper Mississippi River Valley region
for the end of the week into the weekend. This will help reduce
precipitation chances to the 20/30 percent range along with
bringing in a bit cooler/drier airmass into the region. Will look
for highs to drop to the mid 80s to lower 80s for the end of the
week and the weekend. Precipitation chances can't be eliminated
altogether due to several disturbances aloft which look to pass
through the region but widespread precipitation and severe weather
is not expected at this time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1255 PM CDT Mon Jul 1 2019

Still looks like next round of thunderstorms this
afternoon/evening will be centered over MKT, with the bulk of the
TSRA activity remaining south of the rest of the terminals. Expect
storms to form around 20z in SW MN, then quickly develop east
along the CAPE gradient across southern MN (which sits right on
top of MKT). Tonight, expect MVFR/IFR cigs to develop, likely
from SW MN up into the Twin Cities and western WI, where HREF
probs are highest. Could also see some patchy fog in central MN
where winds will be light and skies may start clearing out. For
winds, we'll have a very baggy pressure gradient over us the whole
time and a sustained wind direction will be hard to pin down as
directions will be driven by convective outflows.

KMSP...Looks like majority of TSRA activity today will remain
south of MSP, but it will be close enough to warrant the vcts
mention in the TAF. For tonight, with all of the rain we have had
and the front just to our south, the development of stratus seems
like a good bet. IFR cigs will be possible. Confidence is lower
on the timing though as they cloud set in as as early as 3z or as
late as 9z. Tuesday morning, these clouds will improve, though
they may take longer to improve than currently forecast. At either
rate, expect mostly sunny skies by Tuesday afternoon.

/OUTLOOK FOR KMSP/
Wed-Fri...VFR. Chc MVFR/TSRA. Winds LGT and VRB.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

UPDATE...MPG
SHORT TERM...JPC
LONG TERM...JPC
AVIATION...MPG
Hazardous weather outlook, Jul 1, 1:11 PM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
111 PM CDT Mon Jul 1 2019

MNZ060-062>070-073>078-082>085-091>093-WIZ023>028-021815-
Hennepin-Ramsey-Washington-Yellow Medicine-Renville-McLeod-Sibley-
Carver-Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
St. Croix-Pierce-Dunn-Pepin-Chippewa-Eau Claire-
111 PM CDT Mon Jul 1 2019

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southeast Minnesota...southwest Minnesota...west central
Minnesota and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected at times through tonight. Severe
weather is possible, mainly south of a line from Redwood Falls to
the Twin Cities to Eau Claire. The main hazards are damaging
winds, large hail, and heavy rainfall. The heavy rainfall could
lead to localized flooding, especially in areas that received
several inches of rain over the weekend.

Additionally, the added rainfall will likely lead to additional
rises on area rivers, particularly the Minnesota River and its
tributaries.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Periods of thunderstorms are expected through this week. The
potential for severe weather is low at this time, but heavy
rainfall will be a continued threat.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

MNZ041>045-047>059-061-WIZ014>016-021815-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Anoka-Polk-Barron-Rusk-
111 PM CDT Mon Jul 1 2019

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...west central Minnesota and
northwest Wisconsin.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Periods of thunderstorms are expected through this week. The
potential for severe weather is low at this time, but heavy
rainfall will be a continued threat.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation is not expected.

In the hours before

Local storm report, Jul 1, 10:08 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1008 AM CDT MON JUL 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     HEAVY RAIN       1 SW MORTON             44.55N 95.00W
07/01/2019  M5.45 INCH       REDWOOD            MN   MESONET

            HADS SITE MTNM5. 24 HOUR TOTAL.

&&

MKM
Local storm report, Jul 1, 10:09 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1009 AM CDT MON JUL 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HEAVY RAIN       3 ENE NORTH REDWOOD     44.58N 95.05W
07/01/2019  M4.82 INCH       RENVILLE           MN   MESONET

            HADS SITE BVFM5. 24 HOUR TOTAL.

&&

MKM
Local storm report, Jul 1, 11:04 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1104 AM CDT MON JUL 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     TSTM WND DMG     JORDAN                  44.66N 93.63W
07/01/2019                   SCOTT              MN   EMERGENCY MNGR

            8 INCH DIAMETER TREE FELL IN LAGOON PARK IN
            JORDAN. SEVERAL 2 INCH DIAMETER OR LESS
            BRANCHES ALSO DOWN.

&&

CTG
Local storm report, Jul 1, 12:06 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1206 PM CDT MON JUL 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     TSTM WND GST     MAPLE LAKE              45.23N 94.00W
06/30/2019  E55 MPH          WRIGHT             MN   EMERGENCY MNGR

            55 MPH WIND GUST AND MINOR TREE DAMAGE
            REPORTED IN MAPLE LAKE.

&&

CTG
Local storm report, Jul 1, 12:08 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1208 PM CDT MON JUL 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     TSTM WND GST     ANNANDALE               45.26N 94.12W
06/30/2019  E55 MPH          WRIGHT             MN   EMERGENCY MNGR

            55 MPH WIND GUST AND MINOR TREE DAMAGE
            REPORTED IN ANNANDALE.

&&

CTG
Local storm report, Jul 1, 12:09 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1209 PM CDT MON JUL 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     TSTM WND GST     SOUTH HAVEN             45.29N 94.22W
06/30/2019  E55 MPH          WRIGHT             MN   EMERGENCY MNGR

            55 MPH WIND GUST AND MINOR TREE DAMAGE
            REPORTED IN SOUTH HAVEN.

&&

CTG

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:58 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine31 min
Jun 30, 10:17 PM CDTSpecial Weather StatementMPXRedwood, Renville43 min
Jun 30, 10:29 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville46 min
Jun 30, 10:50 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Renville, Sibley40 min
Jun 30, 10:56 PM CDTTornado WarningMPXMcLeod, Renville, Sibley34 min
Jun 30, 11:29 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Sibley46 min
Jun 30, 11:54 PM CDTSevere Thunderstorm WarningMPXHennepin, Scott32 min
Jul 1, 12:22 AM CDTSpecial Weather StatementMPXDakota, Goodhue, Ramsey, Rice, Washington38 min
Jul 1, 12:42 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue33 min
Jul 1, 1:56 AM CDTFlash Flood WatchMPXBlue Earth, Brown, Carver, Chippewa, Dakota, Freeborn and 13 more7 hr
Jul 1, 2:10 AM CDTSpecial Weather StatementMPXRenville, Yellow Medicine3 hr
Jul 1, 2:42 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine33 min
Jul 1, 3:55 AM CDTSpecial Weather StatementMPXBrown, Nicollet, Sibley50 min
Jul 1, 4:37 AM CDTFlash Flood WarningMPXRedwood, Renville, Yellow Medicine3 hr
Jul 1, 6:56 AM CDTSpecial Weather StatementMPXMorrison2 hr
Jul 1, 7:01 AM CDTRiver Flood WarningMPXRenville24 days
Jul 1, 7:31 AM CDTAreal Flood WarningMPXBrown, Redwood, Renville, Sibley, Yellow Medicine9 hr
Jul 1, 9:41 AM CDTRiver Flood WarningMPXBrown7 days
Jul 1, 9:41 AM CDTRiver Flood WarningMPXBrown6 days
Jul 1, 9:41 AM CDTRiver Flood WarningMPXChippewa, Lac qui Parle, Yellow Medicine24 days
Jul 1, 9:41 AM CDTRiver Flood WarningMPXRedwood21 days
Jul 1, 1:34 PM CDTFlash Flood WatchMPXBlue Earth, Brown, Dakota, Faribault, Freeborn, Goodhue and 11 more7 hr
Jul 1, 3:30 PM CDTSpecial Weather StatementMPXWaseca30 min
Jul 1, 3:36 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn54 min
Jul 1, 4:09 PM CDTTornado WarningMPXFreeborn36 min
Jul 1, 4:16 PM CDTSpecial Weather StatementMPXBlue Earth, Martin29 min
Jul 1, 4:21 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Nicollet39 min
Jul 1, 4:45 PM CDTTornado WarningMPXFreeborn45 min
Jul 1, 5:04 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca45 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.